# SDR CA960304009

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pneumatic Drive
- Part number: 12675862
- Condition: Failure
- Location: Thrust Rev
- Part time: 4,512 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF INTERNAL LOCK MECHANISM OF THE FLEX SHAFT LOCK ON PNEUMATIC DRIVE UNIT. FAILURE OCCURRED DURING THRUST REVERSER STOW CYCLE. THRUST REVERSER ANNUNCIATOR REMAINED ON. FURTHER INVESTIGATION REVEALED THE PDU FLEX SHAFT LOCK FAULTY WITHIN THE UNIT.
